Q. Is there any treatment available for sunken eyes?

Answered by Dr. Ganeshkumar Suresh Satpute and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Sunken Eyes or Exercises? We have medical experts to help you right away. Ask a Doctor Now »
 

Helo doctor,

The area under my eyes has sunken over a period of time. It has caused a  dark circle to appear below my eyes. I read about 'enophthalmos', a possible cause of this. Is there any treatment available for it? Where should I start?


Related Questions:
Is laser treatment safe for acne scars?
Can I take Practin and Decdan to gain weight?
Could my insomnia be due to increase in Zoloft dosage?
 

Dr. Ganeshkumar Suresh Satpute
MBBS., MD MEDICINE BJMC PUNE
General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

  • I have seen the photographs (attachment removed to protect patient identity). Your eyes do not seem to be sunken.
  • Do you use spectacles? Persons using spectacles may sometimes feel that their eyes are sunken. If you are still in doubt, you can consult an ophthalmologist. He can tell for sure. No drugs can be given unless the cause is identified.
  • For the dark circles, apply Melalite plus cream (a combination of Hydroquinone, Tretinoin, and Hydrocortisone) under the eyes.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 

Thank you doctor,

No, I do not use spectacles. I have tried a few creams for dark circles, but none of them have been effective. How can I get fat under my eyes back? I have heard about treatments like fillers or fat augmentation. The loss of fat in the under-eye area gave rise to dark circles and the sunken feeling. Is there a way to get it back or do I need to consult a dermatologist?

 

Dr. Ganeshkumar Suresh Satpute
MBBS., MD MEDICINE BJMC PUNE
General Medicine, Internal Medicine

Hello,

Welcome back to icliniq.com.

  • Generally, I do not recommend fillers and fat augmentation for sunken eyes. You can consult a dermatologist and an ophthalmologist to get their opinion.
  • To get fat under your eyes, you should take a proper diet, get sound sleep and daily exercise.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Could my insomnia be due to increase in Zoloft dosage?
Query: Hello doctor, I have been taking 100 mg of Zoloft for a number of years. On 14th, my doctor added another 50 mg which I take at bedtime. For the past few days, I have been experiencing severe insomnia and can rarely sleep for more than an hour at a time. In addition, I have begun taking 25 mg of Se...  Read Full »
Dr. Ramchandra Lamba
Sexologist

Answer: Hello, Welcome to icliniq.com. The increase of the dose of Zoloft (Sertraline) can cause sleep problem, as you are facing currently. To manage this, you can change the time from night to morning or afternoon. If you altogether stop night doses of Zoloft (return back to 100 mg per day), then this s...  Read Full »
 
Is laser treatment safe for acne scars?
Query: Hi doctor, I am 26 years old. For the last six months, I am facing mild to moderate acne, which has resulted in scarring. Please provide your opinion as to which cosmetic treatment should I opt. Though I have consulted a cosmetologist, I am a bit reluctant to go for these procedures due to its poten...  Read Full »
Dr. Aditi
Dermatologist

Answer: Hi, Welcome to icliniq.com. For acne, in your age group, it is always important to rule out PCOS (polycystic ovarian syndrome). To find that out, you need to tell me whether you have irregular periods. How many days does your period date shift from the expected date? Do you get any hair gro...  Read Full »
 
Can I take Practin and Decdan to gain weight?
Query: Hi doctor, I am a 23 year old female. My height is 5 feet 3 inches and I weigh 41 kg. I need to put on weight. I have fast metabolism. Can I take Practin and Decdan tablets? It is suggested by one of my friend. Thank you.  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The tablets Practin (Cyproheptadine hydrochloride) and Decdan (Dexamethasone) would just add water retention in the body and not increase the muscle mass. So once you leave it, your body shall return back to low weight itself. So, Practin and Decdan are not recommende...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Is it possible to cure my respiratory allergy and throat infection with some medicine?
Hi doctor, I am suffering from nose block, throat pain, fever, occasional running nose, and headache. I am taking Nasaf ...Read more »
Can inhaling enamel paint residual fumes cause health issues?
Hello doctor, I (66 years, 145 lbs) am using a can of enamel paint in my basement. Total of 1 to 2 minutes. Had a mask ...Read more »
Arthritis in Its Many Forms
Arthritis is defined as the inflammation of a joint. There are various types of arthritis and despite their similarities ...Read more »